MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 9" SMALLBORE EXT SET W/CLAVE®, CLAMP, ROTATING LUER; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 9" SMALLBORE EXT SET W/CLAVE®, CLAMP, ROTATING LUER; STOPCOCK, I.V. SET
Catalog Number Z2739
Medical Device Problem Code Disconnection (1171)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B3 - date of event - the date of event is unknown, and (b)(6) 2025 has been used as a placeholder.The device has been requested for evaluation- it has not been received.The investigation is pending.
 
Event or Problem Description
Event occurred regarding a 9" smallbore ext set w/clave, clamp, rotating luer where it was reported that seven smallbore extension sets malfunctioned while in use.Additionally, they were attached to arterial lines and when the plunger on the port was accessed for a blood draw it stayed engaged after the syringe was removed.There was patient involvement.
 
Additional Manufacturer Narrative
The initial mdr was submitted in error.The event was determined not to meet the manufacturer¿s reportability criteria because the device did not cause or contribute to a death or serious injury, nor did the malfunction present a risk that would be likely to cause or contribute to a death or serious injury if it were to recur.

Brand Name
9" SMALLBORE EXT SET W/CLAVE®, CLAMP, ROTATING LUER
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key23398983
Report Number9617594-2025-02059
Device Sequence Number21318546
Product Code FMG
UDI-Device Identifier00887709027725
UDI-Public00887709027725
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberZ2739
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/29/2025
Supplement Date Received by Manufacturer01/14/2026
Initial Report FDA Received Date10/27/2025
Supplement Report FDA Received Date01/15/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown